# SDR ASAA0280136

- Difficulty date: April 10, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5910141105
- Part serial: 0065
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND AFT CARGO DOOR JAMB GOUGED AT LOWER FORWARD AND AFT BARRIER DOOR LOCK GUIDE BLOCK LOCATIONS.  BLEND REPAIRED DOOR JAMB PER EA 5230-01168.  (M)
